# SDR AU510001985

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 651693541
- Condition: Cracked
- Location: Lt Elevator
- Part time: 53,629 hours
- Component: Boeing, 657278411
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR REAR SPAR CRACKED.  FOUND DURING INSPECTION IAW AD/B727/100.
